Volume 53, Number 1
Previous Issue Next Issue

Minghui Zhong & Xianming Hou

10.4208/jms.v53n1.20.01

J. Math. Study, 53 (2020), pp. 1-11.

Preview Full PDF 551 5008 Abstract

Fatima Aboud, François Jauberteau, Guy Moebs & Didier Robert

10.4208/jms.v53n1.20.02

J. Math. Study, 53 (2020), pp. 12-44.

Preview Full PDF 549 5183 Abstract

Vagif S. Guliyev, Yagub Y. Mammadov & Fatma A. Muslumova

10.4208/jms.v53n1.20.03

J. Math. Study, 53 (2020), pp. 45-65.

Preview Full PDF 604 5916 Abstract

Bin Deng

10.4208/jms.v53n1.20.04

J. Math. Study, 53 (2020), pp. 66-89.

Preview Full PDF 493 4766 Abstract

Vagif S. Guliyev, E.J. Ibrahimov, S.E. Ekincioglu & S. Ar. Jafarova

10.4208/jms.v53n1.20.05

J. Math. Study, 53 (2020), pp. 90-124.

Preview Full PDF 438 4703 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard